Simple Search:

Application of differential transform method on nonlinear integro-differential equations with proportional delay


Citation

Abazari, Reza and Kilicman, Adem (2014) Application of differential transform method on nonlinear integro-differential equations with proportional delay. Neural Computing and Applications, 24 (2). pp. 391-397. ISSN 0941-0643; ESSN: 1433-3058

Abstract / Synopsis

In this work, we applied the differential transform method, by presenting and proving some theorems, to solve the nonlinear integro-differential equation with proportional delays. This technique provides a sequence of functions which converges to the exact solution of the problem. In order to show the power and the robustness of the method and to illustrate the pertinent features of related theorems, some examples are presented.


Download File

[img]
Preview
PDF (Abstract)
Application of differential transform method on nonlinear integro.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1007/s00521-012-1235-4
Publisher: Springer
Keywords: Integro-differential equation; Proportional delay; Differential transform method; Closed-form solution
Depositing User: Nabilah Mustapa
Date Deposited: 28 Aug 2015 21:21
Last Modified: 01 Sep 2015 10:38
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s00521-012-1235-4
URI: http://psasir.upm.edu.my/id/eprint/36509
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item